# SDR SWAA2022081029999

- Difficulty date: July 16, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT THRESHOLD WEB HAS LIGHT SURFACE CORROSION. (MARKED) / [01] WEB WAS FOUND TO BE OUT OF LIMITS AS NOTED IN STEP 1. OBTAINED REPLACEMENT PART. DRILLED AND COUNTERSUNK FASTENER HOLES; AND ATTACHED NUTPLATES PER SRM 51-40-02; TREATED AND PRIMED PER SRM 51-20-01 AS NOTED IN STEP 2. PROVIDE OKAY TO INSTALL.;[02] OK TO INSTALL REPLACEMENT PART;[03] REPLACED WEB PER SRM 51-40-02.;[04] VERIFIED INSTALLATION OF NEW WEB.
